# SDR FDEA201101300411

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 67,072 hours, 13,938 cycles
- Engine: Ge CF680
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: NGA60589
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AFT DOOR CHECKS, R4 DOOR FWD CABLE JUMPED PULLEY AND IS  DAMAGED.  DEPRESSURIZED DOOR ASSIST BOTTLE.   REMOVED PULLEY FOR R4 DOOR LOWER CABLE DRIVE UNIT,  R4 DOOR LOWERING CABLE HAS 4 STRANDS BROKEN IN A  1" AREA.  IAW AMM 20-20-06-2 THE NYLON COATING IS NOT BUNCHING UP OR SNAGGING ON ANY PULLEYS.  R4 DOOR AND CABLES FUNCTION CHECKS GOOD.  R4 DOOR FWD UPPER AND LOWER CABLE REMOVED AND REPLACED IAW MM 52-12-08-2-2, REV 70.0. CABLE TENSION ADJUSTMENT CHECK CARRIED OUT IAW MM 52-12-00-5-2, REV70.0.  FOUND SATISFACTORY.  R4 DOOR OPS CHECK CARRIED OUT IAW MM52-12-00-2-2, REV 70.0. FOUND SATISFACTORY.
